Alert archive / Idaho / Wind Advisories in 2015
Wind Advisory 8, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Apr 13, 2015, 1:26 PM MDT. It took effect at Apr 14, 2015, 12:00 PM MDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2015, 1:26 PM MDT (19:26 UTC)
- In effect from
- Apr 14, 2015, 12:00 PM MDT
- Expired
- Apr 15, 2015, 2:00 AM MDT
- In force
- 14 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
997 WWUS75 KPIH 131926 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 126 PM MDT MON APR 13 2015 IDZ017-021-022-140400- /O.UPG.KPIH.HW.A.0001.150414T1800Z-150415T0300Z/ /O.NEW.KPIH.HW.W.0001.150414T1800Z-150415T0400Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...OAKLEY 126 PM MDT MON APR 13 2015 ...HIGH WIND WARNING IN EFFECT FROM NOON TO 10 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TO 10 PM MDT TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * WINDS...STRONG WINDS OF 30 TO 40 MPH. GUSTS OVER 55 MPH ARE LIKELY AS THE COLD FRONT WORKS THROUGH THE REGION EARLY TUESDAY AFTERNOON. * LOCATIONS INCLUDE...THE LOWER SNAKE PLAIN INCLUDING POCATELLO AND AMERICAN FALLS...THE EASTERN MAGIC VALLEY INCLUDING SHOSHONE AND BURLEY AND THE SOUTH CENTRAL HIGHLANDS INCLUDING OAKLEY... MALTA AND MALAD. * IMPACTS...STRONG WINDS WILL CREATE SIGNIFICANT HAZARDS FOR HIGH PROFILE VEHICLES...ESPECIALLY THOSE ON NORTH-SOUTH ORIENTED INTERSTATES 15 AND 84. BLOWING DUST WILL BE POSSIBLE...AND COULD REDUCE VISIBILITY SIGNIFICANTLY IN AREAS WITH RECENTLY TURNED SOIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ020-140400- /O.UPG.KPIH.HW.A.0001.150414T1800Z-150415T0300Z/ /O.NEW.KPIH.WI.Y.0008.150414T1800Z-150415T0400Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 126 PM MDT MON APR 13 2015 ...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 10 PM MDT TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * WINDS...STRONG WINDS OF 30 TO 40 MPH. GUSTS OF 50 TO 55 MPH ARE LIKELY IN THE AFTERNOON. * LOCATIONS INCLUDE...THE UPPER SNAKE RIVER PLAIN INCLUDING THE IDAHO NATIONAL LAB...REXBURG AND IDAHO FALLS. * IMPACTS...STRONG WEST WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG INTERSTATE 15. AREAS OF BLOWING DUST ARE LIKELY WHICH COULD REDUCE VISIBILITY SIGNIFICANTLY...ESPECIALLY NEAR ROBERTS AND IN AREAS WITH RECENTLY TURNED SOIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
7 follow-up statements
983 WWUS75 KPIH 140314 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 914 PM MDT MON APR 13 2015 IDZ017-021-022-141200- /O.CON.KPIH.HW.W.0001.150414T1800Z-150415T0400Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...OAKLEY 914 PM MDT MON APR 13 2015 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT TUESDAY. * TIMING...TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * WINDS...STRONG WINDS OF 30 TO 40 MPH. GUSTS OVER 55 MPH ARE LIKELY AS THE COLD FRONT WORKS THROUGH THE REGION EARLY TUESDAY AFTERNOON. * LOCATIONS INCLUDE...THE LOWER SNAKE PLAIN INCLUDING POCATELLO AND AMERICAN FALLS...THE EASTERN MAGIC VALLEY INCLUDING SHOSHONE AND BURLEY AND THE SOUTH CENTRAL HIGHLANDS INCLUDING OAKLEY... MALTA AND MALAD. * IMPACTS...STRONG WINDS WILL CREATE SIGNIFICANT HAZARDS FOR HIGH PROFILE VEHICLES...ESPECIALLY THOSE ON NORTH-SOUTH ORIENTED INTERSTATES 15 AND 84. BLOWING DUST WILL BE POSSIBLE...AND COULD REDUCE VISIBILITY SIGNIFICANTLY IN AREAS WITH RECENTLY TURNED SOIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ020-141200- /O.CON.KPIH.WI.Y.0008.150414T1800Z-150415T0400Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 914 PM MDT MON APR 13 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM MDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM MDT TUESDAY. * TIMING...TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * WINDS...STRONG WINDS OF 30 TO 40 MPH. GUSTS OF 50 TO 55 MPH ARE LIKELY IN THE AFTERNOON. * LOCATIONS INCLUDE...THE UPPER SNAKE RIVER PLAIN INCLUDING THE IDAHO NATIONAL LAB...REXBURG AND IDAHO FALLS. * IMPACTS...STRONG WEST WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG INTERSTATE 15. AREAS OF BLOWING DUST ARE LIKELY WHICH COULD REDUCE VISIBILITY SIGNIFICANTLY...ESPECIALLY NEAR ROBERTS AND IN AREAS WITH RECENTLY TURNED SOIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
213 WWUS75 KPIH 141022 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 422 AM MDT TUE APR 14 2015 IDZ017-021-022-142100- /O.CON.KPIH.HW.W.0001.150414T1800Z-150415T0400Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...OAKLEY 422 AM MDT TUE APR 14 2015 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING. * TIMING...TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * WINDS...STRONG WINDS OF 30 TO 40 MPH. GUSTS OVER 55 MPH ARE LIKELY AS THE COLD FRONT WORKS THROUGH THE REGION EARLY TUESDAY AFTERNOON. * LOCATIONS INCLUDE...THE LOWER SNAKE PLAIN INCLUDING POCATELLO AND AMERICAN FALLS...THE EASTERN MAGIC VALLEY INCLUDING SHOSHONE AND BURLEY AND THE SOUTH CENTRAL HIGHLANDS INCLUDING OAKLEY... MALTA AND MALAD. * IMPACTS...STRONG WINDS WILL CREATE SIGNIFICANT HAZARDS FOR HIGH PROFILE VEHICLES...ESPECIALLY THOSE ON NORTH-SOUTH ORIENTED INTERSTATES 15 AND 84. BLOWING DUST WILL BE POSSIBLE... AND COULD REDUCE VISIBILITY SIGNIFICANTLY IN AREAS WITH RECENTLY TURNED SOIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ020-142100- /O.CON.KPIH.WI.Y.0008.150414T1800Z-150415T0400Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 422 AM MDT TUE APR 14 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING. * TIMING...TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * WINDS...STRONG WINDS OF 30 TO 40 MPH. GUSTS OF 50 TO 55 MPH ARE LIKELY IN THE AFTERNOON. * LOCATIONS INCLUDE...THE UPPER SNAKE RIVER PLAIN INCLUDING THE IDAHO NATIONAL LAB...REXBURG AND IDAHO FALLS. * IMPACTS...STRONG WEST WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG INTERSTATE 15. AREAS OF BLOWING DUST ARE LIKELY WHICH COULD REDUCE VISIBILITY SIGNIFICANTLY...ESPECIALLY NEAR ROBERTS AND IN AREAS WITH RECENTLY TURNED SOIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
824 WWUS75 KPIH 141322 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 722 AM MDT TUE APR 14 2015 IDZ017-021-022-150400- /O.CON.KPIH.HW.W.0001.150414T1800Z-150415T0400Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...OAKLEY 722 AM MDT TUE APR 14 2015 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING. * TIMING...NOON TODAY THROUGH 10 PM MDT THIS EVENING. * WINDS...STRONG WINDS OF 30 TO 40 MPH WITH GUSTS OVER 55 MPH. * LOCATIONS INCLUDE...THE LOWER SNAKE PLAIN INCLUDING POCATELLO AND AMERICAN FALLS...THE EASTERN MAGIC VALLEY INCLUDING SHOSHONE AND BURLEY AND THE SOUTH CENTRAL HIGHLANDS INCLUDING OAKLEY...MALTA AND MALAD. * IMPACTS...STRONG WINDS WILL CREATE SIGNIFICANT HAZARDS FOR HIGH PROFILE VEHICLES...ESPECIALLY THOSE ON NORTH-SOUTH ORIENTED INTERSTATES 15 AND 84. BLOWING DUST IS LIKELY WHICH COULD REDUCE VISIBILITY SIGNIFICANTLY IN AREAS NEAR RECENTLY TURNED SOIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND/OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ020-150400- /O.CON.KPIH.WI.Y.0008.150414T1800Z-150415T0400Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 722 AM MDT TUE APR 14 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING. * TIMING...NOON TODAY THROUGH 10 PM MDT THIS EVENING. * WINDS...STRONG WINDS OF 30 TO 40 MPH WITH GUSTS OF 50 TO 55 MPH LIKELY THIS AFTERNOON. * LOCATIONS INCLUDE...THE UPPER SNAKE RIVER PLAIN INCLUDING THE IDAHO NATIONAL LAB...REXBURG AND IDAHO FALLS. * IMPACTS...STRONG WEST WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG INTERSTATE 15. BLOWING DUST IS LIKELY WHICH COULD REDUCE VISIBILITY SIGNIFICANTLY...ESPECIALLY NEAR ROBERTS AND IN AREAS WITH RECENTLY TURNED SOIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
038 WWUS75 KPIH 150140 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 740 PM MDT TUE APR 14 2015 IDZ017-021-022-150500- /O.CAN.KPIH.HW.W.0001.000000T0000Z-150415T0400Z/ /O.EXB.KPIH.WI.Y.0008.000000T0000Z-150415T0500Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...OAKLEY 740 PM MDT TUE APR 14 2015 ...WIND ADVISORY IN EFFECT UNTIL 11 PM MDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM MDT THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. * TIMING...THROUGH 11 PM MDT THIS EVENING. * WINDS...STRONG WINDS OF 30 TO 40 MPH WITH GUSTS TO 45 MPH LIKELY THIS EVENING. * LOCATIONS INCLUDE...THE LOWER SNAKE PLAIN INCLUDING POCATELLO AND AMERICAN FALLS...THE EASTERN MAGIC VALLEY INCLUDING SHOSHONE AND BURLEY AND THE SOUTH CENTRAL HIGHLANDS INCLUDING OAKLEY...MALTA AND MALAD. * IMPACTS...STRONG WEST WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG INTERSTATE 84 AND 86. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ020-150400- /O.CON.KPIH.WI.Y.0008.000000T0000Z-150415T0400Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 740 PM MDT TUE APR 14 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. * TIMING...THROUGH 10 PM MDT THIS EVENING. * WINDS...STRONG WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH LIKELY THIS EVENING. * LOCATIONS INCLUDE...THE UPPER SNAKE RIVER PLAIN INCLUDING THE IDAHO NATIONAL LAB...REXBURG AND IDAHO FALLS. * IMPACTS...STRONG WEST WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG INTERSTATE 15. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
405 WWUS75 KPIH 150323 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 923 PM MDT TUE APR 14 2015 IDZ021-150430- /O.CAN.KPIH.WI.Y.0008.000000T0000Z-150415T0500Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT 923 PM MDT TUE APR 14 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. $$ IDZ020-150430- /O.CAN.KPIH.WI.Y.0008.000000T0000Z-150415T0400Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 923 PM MDT TUE APR 14 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. $$ IDZ017-022-150500- /O.CON.KPIH.WI.Y.0008.000000T0000Z-150415T0500Z/ EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... OAKLEY 923 PM MDT TUE APR 14 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING. * TIMING...THROUGH 11 PM MDT THIS EVENING. * WINDS...STRONG WINDS OF 30 TO 40 MPH WITH GUSTS TO 45 MPH LIKELY THIS EVENING. * LOCATIONS INCLUDE...THE LOWER SNAKE PLAIN INCLUDING POCATELLO AND AMERICAN FALLS...THE EASTERN MAGIC VALLEY INCLUDING SHOSHONE AND BURLEY AND THE SOUTH CENTRAL HIGHLANDS INCLUDING OAKLEY... MALTA AND MALAD. * IMPACTS...STRONG WEST WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG INTERSTATE 84 AND 86. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
949 WWUS75 KPIH 150447 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1047 PM MDT TUE APR 14 2015 IDZ017-022-150800- /O.EXT.KPIH.WI.Y.0008.000000T0000Z-150415T0800Z/ EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... OAKLEY 1047 PM MDT TUE APR 14 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM MDT WEDNESDAY... * TIMING...THROUGH 2 AM MDT WEDNESDAY. * WINDS...STRONG WINDS OF 30 TO 40 MPH WITH GUSTS TO 45 MPH LIKELY THIS EVENING. * LOCATIONS INCLUDE...THE EASTERN MAGIC VALLEY INCLUDING SHOSHONE AND BURLEY AND THE SOUTH CENTRAL HIGHLANDS INCLUDING OAKLEY... MALTA AND MALAD. * IMPACTS...STRONG WEST WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG INTERSTATE 84 AND 86. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
218 WWUS75 KPIH 150756 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 156 AM MDT WED APR 15 2015 IDZ017-022-150900- /O.EXP.KPIH.WI.Y.0008.000000T0000Z-150415T0800Z/ EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... OAKLEY 156 AM MDT WED APR 15 2015 ...WIND ADVISORY WILL EXPIRE AT 2 AM MDT EARLY THIS MORNING... EXPECT WINDS TO CONTINUE TO DIE DOWN THIS MORNING BUT SPEEDS OF 20 TO 30 MPH ARE STILL POSSIBLE INTO EARLY AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Apr 13, 3:25 AM MDT, 10 hours 1 minute earlier.
Area forecast discussion, Apr 13, 3:25 AM MDT, 10 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 325 AM MDT MON APR 13 2015 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT. COMPLEX SHORT TERM FORECAST WITH SEVERAL ITEMS TO CONSIDER. THE CULPRIT WILL BE A VERY STRONG COLD FRONT WHICH WILL MOVE THROUGH EASTERN IDAHO TUESDAY MORNING AND USHER IN STRONG WINDS AND VERY COLD TEMPERATURES BEHIND THE FRONT. EXPECT MOUNTAIN SNOW TUESDAY AND TUESDAY NIGHT WITH SNOW ALSO LIKELY DEVELOPING IN THE SNAKE RIVER PLAIN TUESDAY NIGHT AS WELL. STRONG WINDS ARE ALSO LIKELY BEHIND THE COLD FRONT AND A HIGH WIND WATCH HAS BEEN ISSUED FOR THE EASTERN MAGIC VALLEY AND SNAKE PLAIN AND SOUTH CENTRAL HIGHLANDS TUESDAY AFTERNOON. WILL LEAVE THAT OUT AND ALLOW FOR MORE MODEL RUNS TO DECIDE ON ADVISORIES OR WARNINGS. SNOW AMOUNTS ARE DIFFICULT AS WELL. THINK HEAVIEST AMOUNTS WILL BE IN SOUTHEAST MOUNTAINS NEAR UTAH AND WYOMING BORDER. FOR NOW HAVE GENERALLY 1 TO 4 INCHES IN CENTRAL MOUNTAINS AND 2 TO 5 INCHES IN THE SOUTHERN AND EASTERN HIGHLANDS AND 1 TO 2 INCHES IN SNAKE RIVER PLAIN. THERE IS THE POTENTIAL FOR HIGHER AMOUNTS IN THE SNAKE PLAIN AND SOUTHEAST HIGHLANDS BUT DUE TO MODEL DIFFERENCES IN LOCATIONS OF UPPER LEVEL FEATURES CONFIDENCE IS NOT HIGH WITH SNOW AMOUNT FORECAST. FOR NOW FORECASTING WIDESPREAD LIGHT ACCUMULATIONS EVEN AT LOW ELEVATIONS THROUGH TUESDAY NIGHT. LIGHT SNOW WILL LIKELY CONTINUE WEDNESDAY MORNING AND AFTERNOON IN EASTERN HIGHLANDS BEFORE ENDING WEDNESDAY EVENING WITH DRY CONDITIONS WEDNESDAY NIGHT. EXPECT VERY WARM CONDITIONS TODAY WITH TEMPERATURES WELL ABOVE NORMAL BEFORE THE COLD FRONT TUESDAY DRIVES TEMPERATURES WELL BELOW NORMAL TUESDAY AND WEDNESDAY. IT APPEARS AS IF IT WILL BE A BRIEF RETURN TO WINTER CONDITIONS BUT ANYONE TRAVELING TUESDAY THROUGH WEDNESDAY MORNING IN SOUTHEAST IDAHO COULD EXPERIENCE SNOW...WINDS OR A COMBINATION OF BOTH. GK .LONG TERM...THURSDAY THROUGH NEXT SUNDAY. BY THURSDAY MORNING...THE CLOSED UPPER LOW MOVES TOWARDS THE FOUR CORNERS AREA. MODELS HAVE NOT BEEN CONSISTENT WITH THIS AND AT TIMES HAVE WRAP AROUND MOISTURE VICINITY OF BEAR LAKE THURSDAY MORNING. OTHERWISE...THURSDAY AND FRIDAY SHOULD BE MOSTLY SUNNY UNDER A HIGH PRESSURE RIDGE. A DISTURBANCE WILL CROSS NORTHERN IDAHO AND MONTANA SATURDAY WITH SHOWERS CLIPPING THE UPPER SNAKE HIGHLANDS. THE NEW TWIST HERE IS THIS DISTURBANCE DROPS SHARPLY ALONG THE DIVIDE ON SUNDAY WITH THE POSSIBILITY OF SHOWERS OVER THE EASTERN HIGHLANDS FROM ISLAND PARK TO BEAR LAKE. FORECAST HIGH TEMPERATURES THURSDAY AND FRIDAY ARE COOLER THAN THE GFS MOS NUMBERS OWING TO NORTHERLY SURFACE WINDS ON THOSE DAYS. RS && .AVIATION....SOUTHEAST IDAHO REMAINS UNDER A HIGH PRESSURE RIDGE TODAY WITH WIDESPREAD VFR CONDITIONS. A STRONG COLD FRONT COMES THROUGH TUESDAY MORNING. THE NAM12 SUGGESTS SOUTH WINDS UP TO 45 KTS ON THE UPPER THIRD OF THE TERRAIN ABOUT 15 MILES SOUTH OF KPIH 14/09Z TO 14/12Z. THERE MAY BE A RISK OF DAMAGING HIGH WINDS FOR THOSE FEW HOURS. MOST OF THE DAY LOOKS MORE ADVISORY LEVEL IN THE SNAKE PLAIN. THERE IS ALSO A SURGE OF COLD AIR AROUND KPIH NEAR 15/00Z THAT MIGHT HELP WIND GUSTS GET ABOVE 40 KTS. JUST FOR GOOD MEASURE...WE HAVE INCLUDED ISOLATED THUNDERSTORMS FOR BOTH KIDA AND KPIH TUESDAY AFTERNOON. SNOW LEVEL ALSO DIPS TO 4500-5000 FT MSL LEVEL IN COLD AIR BE HIND THE FRONT TOMORROW AFTERNOON. THIS ALSO COULD LOWER CEILINGS TO MVFR RANGE AT KIDA AND KPIH 14/21Z THROUGH WEDNESDAY MORNING 15/15Z. FOR KBYI...KPIH AND KIDA...MAIN THREAT OF PRECIPITATION IS TUESDAY NIGHT WITH SNOW LEVELS LOWERING TO VALLEY FLOOR. A HALF TO ONE INCH ACCUMULATION NOT OUR OF THE QUESTION...ESPECIALLY WITH CONVECTIVE SHOWERS. RS && .PIH WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING IDZ017-020>022. &&
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 1:26 PM MDT | High Wind Warning | PIH | 30 hr | |
| Apr 13, 1:35 PM MDT | Winter Weather Advisory | PIH | 50 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.